# SDR SWAA2022022238172

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PNL# 140BF HAS CORROSION ON TOP SIDE PEREMETER OF PNL SEVERAL AREAS / AFT CARGO PIT FLOOR PNL #140BF CORROSION EXCEEDS ALLOWABLE LIMITS IAW SRM 53-00-53-1A-1 REPLACED WITH PN: 453A2610-32 SI# 7253513 TAG # WN4421 IAW IPC 25-521-10-19
